# SDR DALA2021071203889

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1022-1037 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO BILGE AREA HAS CORROSION ON INTERCOSTAL AT L30 STA 1022 TO STA 1037 "MARKED". SUMMARY NRC 062-0008:5331-2001/015 00363: REPLACED INTERCOSTAL PER B717 SRM 51-40-02. (LP #1870642)
